Skip to Content
Some medicines may cause your skin to sunburn more easily.
Medicines used for treatment on the skin (topical) or for the whole body
(systemic) can cause two types of reactions:
Examples of medicines that may cause your skin to sunburn more easily include:
If you are taking a medicine, it is important to know if the
medicine may cause your skin to sunburn more easily.
Some chemicals in common products can also cause
photoallergic reactions. These products include:
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
Current as ofNovember 14, 2014
Current as of:
November 14, 2014
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & H. Michael O'Connor, MD - Emergency Medicine
How this information was developed to help you make better health decisions.
To learn more, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
© Copyright 2015 Rush-Copley Medical Center • 2000 Ogden Avenue; Aurora, IL 60504
Main: 630-978-6200 • Physician Referral & Information: 630-978-6700 or 866-4COPLEY (866-426-7539)